dc.contributor.authorNguyen, Tien Dung
dc.contributor.authorPrivault, Nicolas
dc.contributor.authorTorrisi, Giovanni Luca
dc.identifier.citationNguyen, T. D., Privault, N., & Torrisi, G. L. (2015). Gaussian estimates for the solutions of some one-dimensional stochastic equations. Potential analysis, 43(2), 289-311.en_US
dc.description.abstractUsing covariance identities based on the Clark-Ocone representation formula we derive Gaussian density bounds and tail estimates for the probability law of the solutions of several types of stochastic differential equations, including Stratonovich equations with boundary condition and irregular drifts, and equations driven by fractional Brownian motion. Our arguments are generally simpler than the existing ones in the literature as our approach avoids the use of the inverse of the Ornstein-Uhlenbeck operator.en_US
dc.format.extent28 p.en_US
dc.relation.ispartofseriesPotential analysisen_US
dc.rights© 2015 Springer Science+Business Media Dordrecht. This is the author created version of a work that has been peer reviewed and accepted for publication by Potential Analysis, Springer Science+Business Media Dordrecht. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI: http://dx.doi.org/10.1007/s11118-015-9472-7].en_US
dc.subjectDRNTU::Science::Mathematics::Discrete mathematics
dc.titleGaussian estimates for the solutions of some one-dimensional stochastic equationsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record